# SDR SWAA092288

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 15,085 hours, 8,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 65691765
- Condition: Lack Of Lube
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR DIFFICULT TO ARM.  CLEANED & GIRT BAR FITTING LUBED LATCHES PER MM.
